# SDR FDKA2009060700117

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,978 hours, 17,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6226 CLE TO CVG - AFT EMERGENCY EXIT LOCATOR FWD LIGHT OUT.  MX RESECURED CONNECTORS AND OPS CHECKED IT GOOD.
